Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 121, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2007, 4:45 PM MDT for Bent County, Otero County, Colorado. It was in force for 60 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 4:45 PM MDT (22:45 UTC)
- Expired
- Jun 26, 2007, 5:45 PM MDT
- In force
- 60 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Bent County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:50 PM MDT | HAIL 1 | 3 Sse Fowler, CO | |
| Jun 26, 5:10 PM MDT | TSTM WND GST 72 | La Junta, CO | |
| Jun 26, 5:24 PM MDT | HAIL 0.75 | La Junta, CO | |
| Jun 26, 5:40 PM MDT | HAIL 1 | La Junta, CO | |
| Jun 26, 5:47 PM MDT | HAIL 1 | 3 Ene Rocky Ford, CO | |
| Jun 26, 5:48 PM MDT | HAIL 0.88 | Rocky Ford, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:31 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 885 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 262245
SVRPUB
COC011-089-262345-
/O.NEW.KPUB.SV.W.0121.070626T2245Z-070626T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BENT COUNTY IN SOUTHEAST COLORADO...
OTERO COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES THE CITY OF LA JUNTA...
* UNTIL 545 PM MDT...
* AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE CENTERED ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF FORT LYON TO 7 MILES SOUTH OF
SUGAR CITY TO 6 MILES NORTH OF ROCKY FORD TO 4 MILES SOUTH OF
FOWLER...AND WAS MOVING TOWARD THE SOUTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHERAW.
ROCKY FORD.
TIMPAS.
SWINK.
LAS ANIMAS.
LA JUNTA.
JOHN MARTIN RESERVOIR.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3764 10405 3813 10404 3810 10362 3815 10361
3817 10349 3825 10349 3825 10340 3816 10339
3825 10315 3806 10290 3790 10339 3765 10339
3764 10342
$$4 follow-up statements
000
WWUS55 KPUB 262308
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT TUE JUN 26 2007
COC011-089-262345-
/O.CON.KPUB.SV.W.0121.000000T0000Z-070626T2345Z/
OTERO CO-BENT CO-
506 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN BENT AND OTERO COUNTIES...
AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE CENTERED
ALONG A LINE EXTENDING FROM FORT LYON TO SWINK TO ROCKY FORD TO 11
MILES SOUTHWEST OF MANZANOLA...OR ALONG A LINE EXTENDING FROM 25
MILES NORTHEAST OF LA JUNTA TO 6 MILES NORTHWEST OF LA JUNTA TO 10
MILES NORTHWEST OF LA JUNTA TO 25 MILES WEST OF LA JUNTA...AND WAS
MOVING TOWARD THE SOUTH AT 10 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF
QUARTERS.
HAIL THE SIZE OF QUARTERS WAS REPORTED 3 MILES SOUTHEAST OF FOWLER.
LOCATIONS IMPACTED INCLUDE...
FORT LYON.
LAS ANIMAS.
HASTY.
LA JUNTA.
CADDOA.
TIMPAS.
JOHN MARTIN RESERVOIR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3764 10405 3812 10405 3809 10360 3814 10360
3816 10347 3824 10348 3825 10340 3815 10340
3825 10315 3806 10290 3790 10339 3765 10339
3764 10342
$$000
WWUS55 KPUB 262321
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT TUE JUN 26 2007
COC011-089-262345-
/O.CON.KPUB.SV.W.0121.000000T0000Z-070626T2345Z/
OTERO CO-BENT CO-
520 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN BENT AND OTERO COUNTIES...
AT 519 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.
THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM FORT LYON TO
SWINK TO ROCKY FORD TO 13 MILES SOUTHWEST OF MANZANOLA...OR ALONG A
LINE EXTENDING FROM 23 MILES EAST OF LA JUNTA TO LA JUNTA TO 9 MILES
WEST OF LA JUNTA TO 25 MILES WEST OF LA JUNTA...AND WAS MOVING TOWARD
THE SOUTH AT 10 MPH.
AT 510 PM...A 72 MPH WIND GUSTS OCCURRED AT THE LA JUNTA AIRPORT.
LOCATIONS IMPACTED INCLUDE...
CADDOA.
TIMPAS.
JOHN MARTIN RESERVOIR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3764 10405 3812 10405 3809 10360 3814 10360
3816 10347 3824 10348 3825 10340 3815 10340
3825 10315 3806 10290 3790 10339 3765 10339
3764 10342
$$000
WWUS55 KPUB 262327 RRA
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT TUE JUN 26 2007
COC011-089-262345-
/O.CON.KPUB.SV.W.0121.000000T0000Z-070626T2345Z/
OTERO CO-BENT CO-
525 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN BENT AND OTERO COUNTIES...
AT 525 PM...A DANGEROUS SEVERE THUNDERSTORM WAS OCCURRING OVER LA
JUNTA. VERY LARGE HAIL AND DESTRUCTIVE WINDS WILL BE POSSIBLE.
RESIDENTS OF LA JUNTA SHOULD SEEK SHELTER IMMEDIATELY.
OTHER SEVERE STORMS WERE NOTED OVER NORTHWEST BENT COUNTY.
ALL OF THE STORMS WERE MOVING SOUTH-SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
LA JUNTA.
CADDOA.
TIMPAS.
JOHN MARTIN RESERVOIR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3764 10405 3812 10405 3809 10360 3814 10360
3816 10347 3824 10348 3825 10340 3815 10340
3825 10315 3806 10290 3790 10339 3765 10339
3764 10342
$$000
WWUS55 KPUB 262334
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT TUE JUN 26 2007
COC011-089-262345-
/O.CON.KPUB.SV.W.0121.000000T0000Z-070626T2345Z/
OTERO CO-BENT CO-
534 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN BENT AND OTERO COUNTIES...
AT 531 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM
WAS CENTERED NEAR LA JUNTA. THIS STORM WAS MOVING SOUTH...SOUTHEAST
AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCKY FORD.
MANZANOLA.
LAS ANIMAS.
HASTY.
FORT LYON.
CHERAW.
CADDOA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3764 10405 3812 10405 3809 10360 3814 10360
3816 10347 3824 10348 3825 10340 3825 10334
3825 10315 3806 10290 3790 10339 3765 10339
3764 10342
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM MDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 26, 2:18 PM MDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 218 PM MDT TUE JUN 26 2007 .SHORT TERM... (TONIGHT AND WEDNESDAY) CURRENTLY...COLD FRONT HAS PUSHED THROUGH ALL OF THE EASTERN PLAINS...WITH DEEP INSTABILITY DEVELOPING OVER MUCH OF THE EAST IMMEDIATELY BEHIND THE BOUNDARY. CAPES IN THE 2000-3000 J/KG RANGE COMMON ALONG AND EAST OF I-25...WITH A FEW SPOTS ALONG THE KS BORDER NEAR 3500 J/KG AS OF 20Z. MOST AREAS NEAR CONVECTIVE TEMPS...WITH VERY LITTLE CIN LEFT IN LAPS 19Z SOUNDINGS OVER THE EAST. LACK OF STRONG UPPER FORCING SEEMS TO BE THE LIMITING FACTOR FOR STORMS TODAY...WITH LIFT FROM VERY WEAK S/W TROUGH COMING OVER THE RIDGE FIGHTING SUBSIDENCE ON THE WEST SIDE OF THE UPPER LOW OVER OKLAHOMA. SUSPECT STRONG INSTABILITY WILL BE ENOUGH TO GET STORMS GOING...ESPECIALLY LATER THIS AFTERNOON AS OUTFLOWS FROM MOUNTAIN CONVECTION PUSH EAST INTO INCREASING INSTABILITY ON THE PLAINS. 0-6 KM SHEAR GENERALLY 30 KNOTS OR LESS WILL LIMIT SEVERE THREAT...THOUGH WITH SUCH HIGH CAPES...CANT RULE OUR SOME HAIL UP TO PERHAPS PING PONG BALL SIZE AND 50 KNOT WINDS. TONIGHT...LEFT THE CURRENT SET OF GRIDS PRETTY MUCH INTACT...WITH LIKELY POPS THIS EVENING OVER THE EASTERN MOUNTAINS AND SOUTHERN I-25 CORRIDOR. ENOUGH MOISTURE IN PLACE FOR ISOLATED HEAVY RAIN/FLASH FLOOD THREAT...THOUGH MOST LOCATIONS CAN HANDLE A QUICK INCH OR 2 GIVEN DRY WEATHER THE LAST COUPLE WEEKS. WESTERN VALLEYS AND MOUNTAINS WILL SEE MUCH LESS IN THE WAY OF ACTIVITY...WITH ANY STORMS WEST OF THE SANGRES ENDING QUICKLY AFTER SUNSET. WEDNESDAY...APPEARS A REPEAT PERFORMANCE OF CONVECTION IS POSSIBLE...WITH STRONG INSTABILITY AND WEAK SHEAR REMAINING IN PLACE OVER MUCH OF EASTERN COLORADO. HIGHEST POPS OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR LOOK REASONABLE...WITH LACK OF FORCING PERHAPS LIMITING THE EASTWARD EXTENT OF STORMS IN THE EVENING. MAX TEMPS SHOULD REMAIN NEAR SEASONAL NORMALS...WITH GRIDS/GUIDANCE IN GOOD AGREEMENT. --PETERSEN .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) ...HEAVY RAINFALL LIKELY WEDNESDAY... ...HEAT WAVE EXPECTED TO START THIS WEEKEND... WILL SEE MORE POTENTIAL FOR HEAVY RAINFALL WEDNESDAY AFTERNOON AND EVENING. DEWPOINTS ARE EXPECTED TO REMAIN FAIRLY HIGH OVER THE PLAINS...AND THIS WILL LEAD TO CAPE ONCE AGAIN IN THE 1500-2500 RANGE. WINDS ALOFT WILL BE A LITTLE WEAKER THAN ON TUESDAY...WHICH WILL LIMIT THE SEVERE POTENTIAL. MID LEVEL WINDS WILL VEER TO A MORE NRLY DIRECTION...AND THIS WILL CONTINUE TO PLACE THE GREATEST THREAT OF SVR OR HVY RAINFALL TOWARD THE SOUTHERN PORTION OF THE CWA. NAM12 HAS BEEN CONSISTENTLY BLOWING UP CONVECTION OVR THE WET MTS AND SANGRES/CULEBRA RANGE. THIS ACTIVITY MAY TAKE THE FORM OF AN MCS..WHICH WILL SLOWLY SWD DURING THE OVERNIGHT HOURS. COOLER WX WILL LINGER INTO THU...WHEN WE WILL ONCE AGAIN SEE THE THREAT OF STORMS FIRING UP IN THE AFTERNOON HOURS. BY FRI THE UPPER RIDGE WILL BEGIN TO BUILD...AND THIS WILL LEAD TO A DRY AND HOT TREND THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE MADE FEW SIGNIFICANT CHANGES TO THE GRIDS SINCE THIS PATTERN HAS BEEN VERY CONSISTENT AND INHERITED GRIDS REFLECT THE EXPECTED TRENDS. DUE TO INCREASED CONFIDENCE...HAVE BUMPED UP TEMPS ANOTHER DEGREE OR TWO AND REMOVED POPS FOR EARLY NEXT WEEK...WHEN THE 596+ DM HIGH WILL BE PARKED OVR THE 4 CORNERS REGION. DEBATED KEEPING MTN POPS IN FOR THIS PERIOD...SINCE THE GFS RARELY PICKS UP TERRAIN DRIVEN CONVECTION UNDER A RIDGE THIS FAR OUT. BUT IN THIS CASE...WITH EXTREMELY LOW LAYER RH MOVING IN FROM THE WEST...IT LOOKS LIKE A CLASSIC DRY PATTERN...WHEN EVEN THE MTS STAY PRECIP-FREE. GFS MOS IS NOW PROGGING 100 DEGREE DAYS AT KPUB FOR SEVERAL CONSECUTIVE DAYS EARLY NEXT WEEK...AND THIS WOULD CERTAINLY BE A POSSIBLE OUTCOME GIVEN THE ANTICIPATED PATTERN. ALL OF THIS DRY AND HOT WEATHER IS GOING TO DRAMATICALLY INCREASE THE FIRE RISK OVR SE COLORADO. ROSE && .AVIATION... SCATTERED TSRA OVER MOST OF THE AREA TONIGHT...ESPECIALLY EAST OF THE MOUNTAINS. TEMPO GROUPS FOR -TSRA AT KCOS AND KPUB LOOK REASONABLE...WHILE VCTS SHOULD BE SUFFICIENT FOR KALS WHERE STORMS WILL BE MORE ISOLATED. WILL LIKELY SEE BRIEF PERIODS OF MVFR OVER THE PLAINS THROUGH ABOUT 04Z THIS EVENING AS STRONGER STORMS DEVELOP. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/44
Hazardous weather outlook, Jun 26, 6:56 AM MDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 656 AM MDT TUE JUN 26 2007 COZ058>089-093>099-271300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 656 AM MDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EASTERN 2/3RDS OF SOUTHEAST COLORADO...ESPECIALLY FROM THIS AFTERNOON INTO THE EVENING. A FEW OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF PING PONG BALLS...DEADLY LIGHTNING AND PERIODS OF INTENSE RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS...WITH THE THREAT OF HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING WEDNESDAY AND THURSDAY. FOR FRIDAY THROUGH MONDAY... THERE WILL BE A LOW PROBABILITY OF THUNDERSTORMS...MAINLY OVER THE MOUNTAINS...WITH THE MAIN THREAT BEING LOCALLY GUSTY WINDS AND A FEW CLOUD TO GROUND LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE TODAY AND TONIGHT...ESPECIALLY OVER THE EASTERN 2/3RDS OF SOUTHEASTERN COLORADO.
In the hours before
Local storm report, Jun 26, 3:43 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 10 NNW WALSENBURG 37.76N 104.85W
06/26/2007 M1.00 INCH HUERFANO CO PUBLIC
0341 PM HAIL FLORENCE 38.39N 105.12W
06/26/2007 M1.00 INCH FREMONT CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 26, 3:55 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 7 WNW WALSENBURG 37.67N 104.90W
06/26/2007 M1.75 INCH HUERFANO CO PUBLIC
&&
MNLocal storm report, Jun 26, 4:04 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
404 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 W WALSENBURG 37.63N 104.81W
06/26/2007 M0.88 INCH HUERFANO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 26, 4:07 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
407 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 WSW WALSENBURG 37.62N 104.81W
06/26/2007 M0.88 INCH HUERFANO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 26, 4:15 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 6 NE SAN ISABEL 38.04N 104.95W
06/26/2007 M1.00 INCH PUEBLO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 26, 4:26 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 2 WSW CROWLEY 38.18N 103.89W
06/26/2007 M0.75 INCH CROWLEY CO PUBLIC
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:47 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Rio Grande, Saguache | 36 min |
| Jun 25, 10:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 54 min |
| Jun 26, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 84 min |
| Jun 26, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 62 min |
| Jun 26, 3:20 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jun 26, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 65 min |
| Jun 26, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 60 min |
| Jun 26, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 60 min |
| Jun 26, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 64 min |
| Jun 26, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 47 min |
| Jun 26, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 65 min |
| Jun 26, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 26, 5:32 PM MDT | Tornado Warning | PUB | Las Animas, Otero | 26 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 67 min |
| Jun 26, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 2 hr |
| Jun 26, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 49 min |
| Jun 26, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 96 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.